# SDR COMA9512014

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 3150 · Central Warning
- Part: Aural Warn Unit
- Part number: 8005579
- Condition: Defective
- Location: Avionics
- Part time: 15,814 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AURAL WARNING DURING TAKEOFF - TRIM FAIL AFTER TAKEOFF.  REPLACED THE AURAL WARNING UNIT.
